Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 18, 2008, 2:12 PM CDT for Rockwall County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2008, 2:12 PM CDT (19:12 UTC)
- Expired
- Mar 18, 2008, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 2:15 PM CDT | FLASH FLOOD | Rockwall, TX | NORTH AND SOUTHBOUND I-30 SERVICE ROADS CLOSED NEAR MILE MARKER 79 DUE TO FLOODING. |
| Mar 18, 2:56 PM CDT | FLASH FLOOD | Royse City, TX | STREET FLOODING IN ROYSE CITY...WATER OVER F.M. 548 SOUTH OF ROYSE CITY |
| Mar 18, 3:17 PM CDT | FLASH FLOOD | Rockwall, TX | FM 548 S OF I-30 IS CLOSED DUE TO HIGH WATER. OTHER ROADS ALONG I-30 ARE UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 181915
FFWFWD
TXC397-182215-
/O.NEW.KFWD.FF.W.0007.080318T1912Z-080318T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT TUE MAR 18 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROCKWALL COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 515 PM CDT
* AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN OVER ROCKWALL COUNTY...MOVING
NORTH AT 45 MPH. ROCKWALL SHERIFFS DEPARTMENT REPORTS
INTERSTATE 30 FRONTAGE ROADS AT MILE MARKER 79 ARE CLOSED DUE
TO HIGH WATER. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 515 PM CDT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3286 9651 3288 9652 3299 9651 3299 9629
3283 9630 3283 9651
TIME...MOT...LOC 1912Z 187DEG 39KT 3299 9639
$$
85/NHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 1:15 PM CDT, 57 minutes earlier.
Area forecast discussion, Mar 18, 1:15 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 115 PM CDT TUE MAR 18 2008 .UPDATE... HAVE TRIMMED A FEW COUNTIES FROM THE WATCH WHERE THE FRONT HAS GONE THROUGH. THE FRONT IS NOW NEAR A LINE FROM NEAR TALCO TO CORSICANA TO BURNET. SEVERE WEATHER THREAT CONTINUES ALONG AND EAST OF THIS LINE. AREAS BEHIND THE FRONT WILL CONTINUE TO SEE ELEVATED SHOWERS AND THUNDERSTORMS THROUGHOUT THE AFTERNOON. SH/13 && .PREV DISCUSSION... /ISSUED 1109 AM CDT TUE MAR 18 2008/ UPDATE... UPDATED TO INCLUDE TORNADO WATCH 131 FOR THE SOUTHEASTERN COUNTIES. THIS MEAN ALL OF NORTH TEXAS EAST OF A LINE FROM SHERMAN TO WAXAHACHIE TO LAMPASAS IS NOW UNDER A TORNADO WATCH. THIS IS CONSIDERED A PARTICULARLY DANGEROUS SITUATION WITH 0-1 KM SHEAR VALUES OF AT LEAST 30 KNOTS. TORNADO PARAMETERS SUCH AS THE EHI AND VGP ARE EXTREMELY HIGH AS WELL. SH/13 PREV DISCUSSION... /ISSUED 1025 AM CDT TUE MAR 18 2008/ UPDATE... UPDATED TO INCLUDE NEW TORNADO WATCH FOR NORTHEASTERN COUNTIES. THIS WATCH WILL CONTINUE UNTIL 6 PM. SH/13 PREV DISCUSSION... /ISSUED 925 AM CDT TUE MAR 18 2008/ UPDATE... UPDATED TO REMOVE TORNADO WATCH FROM THE SOUTHEASTERN COUNTIES. AREA OF HEAVIEST RAIN IS OVER THE CENTER OF THE CWA WITH MOVEMENT TO THE NNE AROUND 35 MPH. SOME BREAKS IN THE SHOWER ACTIVITY ARE NOTED OVER THE WESTERN COUNTIES...BUT THESE SHOULD FILL IN AS MORE SHOWERS AND STORMS DEVELOP TO THE SSE. THE SOUTHEASTERN COUNTIES WILL SEE THE HIGHEST CHANCE FOR SEVERE WEATHER TODAY AS THIS AIR REMAINS IN THE WARM SECTOR AND IS LARGELY UNTAPPED. ALSO ADJUSTED TEMP AND DP TRENDS. SH/13 PREV DISCUSSION... /ISSUED 646 AM CDT TUE MAR 18 2008/ AVIATION... 12Z TAF PACKAGE SHOWERS WITH EMBEDDED THUNDERSTORMS ARE BEGINNING TO AFFECT THE METROPLEX AIRPORTS AND WILL MOVE INTO THE WACO AREA BY MID MORNING. EXPECT PRECIPITATION TO CONTINUE THROUGH MUCH OF THE TAF PERIOD. BY THIS AFTERNOON...MOSTLY SHOWERS ARE EXPECTED. FOR THE REMAINDER OF THIS MORNING...SCATTERED POCKETS OF HEAVY RAIN MAY AFFECT THE METROPLEX AIRPORTS REDUCING VISIBILITIES TO 2-3SM. A COLD FRONT IS MOVING THROUGH NORTH TEXAS AND CURRENTLY EXTENDS FROM FORT WORTH TO NEAR GOLDTHWAITE. THE WINDS BEHIND THE FRONT ARE ALSO BREEZY WITH SPEEDS OF 12-18KTS AND HIGHER GUSTS. THESE WIND SPEEDS WILL CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD AS A SURFACE LOW PRESSURE SLOWLY EXITS THE REGION. CEILINGS ARE THE TRICKIEST PART OF THE FORECAST AS THEY CONTINUE TO BOUNCE AROUND. MVFR CONDITIONS WILL PREVAIL UNTIL LATER TONIGHT BUT CEILINGS MAY AT TIMES BRIEFLY LOWER INTO IFR OR RAISE INTO VFR. 82/JLD PREV DISCUSSION... /ISSUED 402 AM CDT TUE MAR 18 2008/ DISCUSSION... SEVERE THUNDERSTORMS EARLIER IN THE EVENING HAVE TRANSITIONED TO HEAVY RAIN PRODUCERS ALONG AND BEHIND A SLOW MOVING COLD FRONT. THE FRONT IS MOVING SLOWER THAN PREVIOUS EXPECTED AND IS RESULTING IN HEAVY RAIN ACROSS THE NORTHWEST COUNTIES OF NORTH TEXAS. WE HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH TO INCLUDE ALL NORTH TEXAS COUNTIES. EXPECT THE HEAVY RAIN AREA TO SHIFT EAST WITH TIME. THERE IS STILL A POTENTIAL FOR SEVERE STORMS ALONG THE COLD FRONT...ESPECIALLY SOUTH OF INTERSTATE 20 AND WEST OF INTERSTATE 35 WHERE THE BEST CAPE IS LOCATED. THE RAIN WILL LINGER THROUGH THE EVENING AS THE CORE OF THE UPPER LOW MOVES ACROSS THE REGION AND SHOULD FINALLY END ON WEDNESDAY MORNING. ONE TO THREE INCHES OF RAIN IS STILL LIKELY IN MANY AREAS WITH ISOLATED AMOUNTS IN EXCESS OF 4 INCHES. THE UPPER PATTERN WILL BECOME ZONAL THE LAST HALF OF THE WEEK WITH NO SIGNIFICANT WEATHER EXPECTED. THE ECM AND GFS CONTINUE TO INDICATE A CHANCE OF RAIN/THUNDERSTORMS SUNDAY WITH THE PASSAGE OF A SHORT WAVE AND COLD FRONT. TEMPERATURES FORECASTS WILL BE VERY DIFFICULT TODAY SINCE TEMPERATURES AT SUNRISE WILL MOST LIKELY BE THE DAYTIME HIGH. CLOUDS SHOULD STAY IN OVERNIGHT AND KEEP LOWS MOSTLY IN THE 40S. THE SUN WILL MAKE A RETURN WEDNESDAY AND AFTERNOON HIGHS SHOULD REACH THE MID AND UPPER 60S. EXPECT A SMALL WARMING TREND THROUGH THE WEEKEND BEFORE A COLD FRONT MOVES THROUGH FRIDAY NIGHT/SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 66 43 72 / 100 0 0 0 WACO, TX 46 69 41 72 / 60 0 0 0 PARIS, TX 45 64 41 69 / 100 20 0 0 DENTON, TX 45 66 40 72 / 100 0 0 0 MCKINNEY, TX 45 66 39 73 / 100 20 0 0 DALLAS, TX 49 67 44 73 / 100 10 0 0 TERRELL, TX 48 65 40 72 / 90 10 0 0 CORSICANA, TX 47 67 41 73 / 70 0 0 0 TEMPLE, TX 46 70 40 72 / 40 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 13/58
Hazardous weather outlook, Mar 18, 9:00 AM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 900 AM CDT TUE MAR 18 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 900 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A CAMERON...CORSICANA.....SULPHUR SPRINGS LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REST OF NORTH TEXAS. LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO ARE ALL POSSIBLE. IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL IS LIKELY AND A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF NORTH TEXAS THROUGH TONIGHT. THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT AS THE UPPER LEVEL SUPPORT FOR THESE STORMS MOVES OVER THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE ENDING WEDNESDAY MORNING ACROSS THE FAR EASTERN PORTIONS OF NORTH TEXAS. THE FLASH FLOOD WATCH WILL ALSO END EARLY WEDNESDAY MORNING. ANOTHER CHANCE FOR THUNDERSTORMS EXISTS SATURDAY EVENING THROUGH SUNDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND POSSIBLY TONIGHT ACROSS MUCH OF NORTH TEXAS. 58/82
In the hours before
Local storm report, Mar 18, 1:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
131 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM FLASH FLOOD WAXAHACHIE 32.41N 96.85W
03/18/2008 ELLIS TX ELLIS COUNTY DISPATCH
ELLIS COUNTY DISPATCH REPORTS SEVERAL COUNTY ROAD
CLOSURES ON WEST SIDE OF COUNTY.Local storm report, Mar 18, 1:42 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
142 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD DALLAS 32.79N 96.77W
03/18/2008 DALLAS TX EMERGENCY MNGR
CITY OF DALLAS WEB SYSTEM REPORTS NUMEROUS STREETS
CLOSED DUE TO HIGH WATER.Special weather statement, Mar 18, 1:44 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
144 PM CDT TUE MAR 18 2008
TXZ146-181915-
NAVARRO TX-
144 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL NAVARRO COUNTY
AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
CORSICANA TO 7 MILES EAST OF CORSICANA...MOVING NORTH AT 45 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BARRY AND CORSICANA.
SMALL HAIL...WIND GUSTS TO 50 MPH...AND HEAVY RAINFALL CAN BE
EXPECTED FROM THESE STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3203 9673 3225 9658 3233 9639 3228 9628
3227 9629 3225 9627 3225 9625 3222 9620
3222 9618 3202 9627
TIME...MOT...LOC 1844Z 192DEG 42KT 3212 9660 3211 9634
SCHULTZSpecial weather statement, Mar 18, 1:46 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
146 PM CDT TUE MAR 18 2008
TXZ144-157-159-181915-
BOSQUE TX-MCLENNAN TX-CORYELL TX-
146 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BOSQUE COUNTY
EAST CENTRAL CORYELL COUNTY
WESTERN MCLENNAN COUNTY
AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF MCGREGOR...MOVING NORTH AT
45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CRAWFORD...VALLEY MILLS AND
MOTHER NEFF STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
LAT...LON 3134 9766 3184 9747 3179 9731 3178 9733
3175 9728 3177 9724 3177 9722 3131 9744
3129 9750
TIME...MOT...LOC 1846Z 200DEG 39KT 3140 9752
07/BBSpecial weather statement, Mar 18, 1:50 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
150 PM CDT TUE MAR 18 2008
TXZ095-181915-
LAMAR TX-
150 PM CDT TUE MAR 18 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN LAMAR COUNTY
AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF PARIS...MOVING NORTH AT 55
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE PARIS.
SMALL HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
700 PM CDT TUESDAY EVENING FOR EASTERN TEXAS.
LAT...LON 3349 9560 3348 9570 3349 9581 3389 9574
3387 9545 3347 9556 3347 9559
TIME...MOT...LOC 1850Z 188DEG 50KT 3353 9568
SCHULTZLocal storm report, Mar 18, 2:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CDT TUE MAR 18 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM FLASH FLOOD RED OAK 32.52N 96.81W
03/18/2008 ELLIS TX LAW ENFORCEMENT
MOBILE HOME PARK BEING EVACUATEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:22 PM CDT | Special Weather Statement | FWD | Grayson | 23 min |
| Mar 17, 7:24 PM CDT | Special Weather Statement | FWD | Fannin | 36 min |
| Mar 17, 7:24 PM CDT | Tornado Warning | FWD | Lamar | 35 min |
| Mar 17, 7:40 PM CDT | Special Weather Statement | FWD | Hunt | 35 min |
| Mar 17, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 61 min |
| Mar 17, 8:38 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Mar 17, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Young | 39 min |
| Mar 17, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 54 min |
| Mar 17, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Young | 64 min |
| Mar 17, 11:05 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| Mar 17, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 27 min |
| Mar 18, 5:47 AM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Mar 18, 6:31 AM CDT | Special Weather Statement | FWD | Comanche | 29 min |
| Mar 18, 6:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Mar 18, 6:53 AM CDT | Flash Flood Warning | FWD | Palo Pinto | 4 hr |
| Mar 18, 6:58 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| Mar 18, 7:55 AM CDT | Special Weather Statement | FWD | Jack | 35 min |
| Mar 18, 8:51 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt | 51 hr |
| Mar 18, 8:58 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 51 hr |
| Mar 18, 9:05 AM CDT | River Flood Warning | FWD | Denton | 36 hr |
| Mar 18, 10:30 AM CDT | Special Weather Statement | FWD | Hill | 30 min |
| Mar 18, 10:38 AM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| Mar 18, 10:50 AM CDT | River Flood Warning | FWD | Wise | 54 hr |
| Mar 18, 10:50 AM CDT | Special Weather Statement | FWD | Bosque | 25 min |
| Mar 18, 10:53 AM CDT | Special Weather Statement | FWD | Ellis | 37 min |
| Mar 18, 11:15 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 11:17 AM CDT | Special Weather Statement | FWD | Bosque | 28 min |
| Mar 18, 11:37 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| Mar 18, 11:45 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| Mar 18, 11:57 AM CDT | Special Weather Statement | FWD | Coryell | 33 min |
| Mar 18, 12:08 PM CDT | Special Weather Statement | FWD | Lamar | 37 min |
| Mar 18, 12:22 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 12:29 PM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Mar 18, 12:32 PM CDT | Special Weather Statement | FWD | Dallas | 28 min |
| Mar 18, 12:59 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 1:09 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Collin | 44 hr |
| Mar 18, 1:11 PM CDT | River Flood Warning | FWD | Dallas | 64 hr |
| Mar 18, 1:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Mar 18, 1:23 PM CDT | Special Weather Statement | FWD | Navarro | 37 min |
| Mar 18, 1:28 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Mar 18, 1:44 PM CDT | Special Weather Statement | FWD | Navarro | 31 min |
| Mar 18, 1:46 PM CDT | Special Weather Statement | FWD | McLennan | 29 min |
| Mar 18, 1:50 PM CDT | Special Weather Statement | FWD | Lamar | 25 min |
| Mar 18, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 18, 2:00 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 2:04 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 35 min |
| Mar 18, 2:16 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Mar 18, 2:24 PM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Mar 18, 2:31 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Mar 18, 2:44 PM CDT | Special Weather Statement | FWD | Anderson | 31 min |
| Mar 18, 2:50 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| Mar 18, 3:01 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 44 min |
| Mar 18, 3:06 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 18, 3:27 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 28 min |
| Mar 18, 3:55 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 18, 4:33 PM CDT | Flash Flood Warning | FWD | Fannin, Hunt | 3 hr |
| Mar 18, 4:53 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 4 hr |
| Mar 18, 4:56 PM CDT | River Flood Warning | FWD | Comanche | 10 hr |
| Mar 18, 5:00 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Mar 18, 5:12 PM CDT | Flash Flood Warning | FWD | Collin, Kaufman, Rockwall | 3 hr |
| Mar 18, 5:20 PM CDT | Flash Flood Warning | FWD | Ellis, Johnson | 3 hr |
| Mar 18, 5:26 PM CDT | Special Weather Statement | FWD | Leon | 34 min |
| Mar 18, 5:29 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| Mar 18, 5:32 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Mar 18, 5:51 PM CDT | Special Weather Statement | FWD | Leon | 24 min |
| Mar 18, 6:15 PM CDT | Special Weather Statement | FWD | Leon | 30 min |
| Mar 18, 6:41 PM CDT | Special Weather Statement | FWD | Anderson | 34 min |
| Mar 18, 6:53 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.